MathSciNet Relay Station
MathSciNet bibliographic data
MR1869606 30D55 (30D50 47B38 47G10)
Aleman, Alexandru; Cima, Joseph A. An integral operator on $H^p$ and Hardy's inequality. J. Anal. Math. 85 (2001), 157–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement